Alert archive / Tennessee / Tornado Warnings in 2014

Tornado Warning 27, NWS Morristown, TN

July 27, 2014Blount County, Knox County, Sevier County, Tennessee

NWS Morristown, TN issued this tornado warning at Jul 27, 2014, 8:11 PM EDT for Blount County, Knox County, Sevier County, Tennessee. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 8:11 PM EDT (00:11 UTC)
Expired
Jul 27, 2014, 9:15 PM EDT
In force
64 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 56 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:34 PM EDTHAIL 1Alcoa, TNQUARTER SIZE HAIL ON CUSICK RD.
Jul 27, 8:42 PM EDTHAIL 1Karns, TNQUARTER SIZED HAIL 1 MILE EAST OF SHAAD RD.
Jul 27, 8:44 PM EDTTSTM WND DMGTownsend, TNTREES DOWN ON HWY 321 BETWEEN WALLAND AND TOWNSEND.
Jul 27, 8:50 PM EDTTSTM WND DMGKnoxville, TNLARGE TREE FELL ON A BUS STOP SHELTER NEAR THE UNIVERSITY HEIGHTS APARTMENTS...1319 KNOTTY PINE WAY. THE BUS STOP SHELTER WAS COMPLETELY DESTROYED.
Jul 27, 9:12 PM EDTHAIL 1Knoxville, TNQUARTER SIZED HAIL ON ALCOA HWY ABOUT 1/2 MILE FROM UT MEDICAL CENTER.
Jul 27, 9:15 PM EDTTSTM WND DMGKnoxville, TNTREES DOWN AND A CARPORT DAMAGED ON FORD PIKE NEAR THE TENNESSEE RIVER AND UNIVERSITY HEIGHT APARTMENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:00 PM EDTTornado WatchSPC11 hr
Jul 27, 8:00 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3837 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WFUS54 KMRX 280011
TORMRX
TNC009-093-155-280115-
/O.NEW.KMRX.TO.W.0027.140728T0011Z-140728T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
811 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN SEVIER COUNTY IN EASTERN TENNESSEE...
  SOUTHERN KNOX COUNTY IN EASTERN TENNESSEE...
  NORTHERN BLOUNT COUNTY IN EASTERN TENNESSEE...

* UNTIL 915 PM EDT
    
* AT 810 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR LOUISVILLE...OR 8 MILES SOUTHWEST OF KNOXVILLE...AND MOVING
  SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...MARYVILLE...SEVIERVILLE...ALCOA...GATLINBURG...
  FARRAGUT...PIGEON FORGE...LOUISVILLE...ROCKFORD...EAGLETON
  VILLAGE...PITTMAN CENTER...TOWNSEND...WILDWOOD...WALLAND...
  SEYMOUR...ELKMONT...LAKE FOREST...ROUNDTOP MOUNTAIN S.P....KARNS
  AND WEARS VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3586 8422 3600 8413 3603 8407 3570 8325
      3565 8331 3566 8332 3566 8334 3563 8337
      3561 8345 3556 8350 3556 8358 3558 8361
      3556 8373
TIME...MOT...LOC 0010Z 298DEG 40KT 3590 8407 

$$
1 follow-up statement
347 
WWUS54 KMRX 280044
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
844 PM EDT SUN JUL 27 2014

TNC009-093-155-280115-
/O.CON.KMRX.TO.W.0027.000000T0000Z-140728T0115Z/
SEVIER TN-KNOX TN-BLOUNT TN-
844 PM EDT SUN JUL 27 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR SOUTHERN
SEVIER...SOUTHEASTERN KNOX AND NORTHEASTERN BLOUNT COUNTIES...
    
AT 841 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
EAGLETON VILLAGE...OR NEAR ALCOA...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...SEVIERVILLE...ALCOA...GATLINBURG...PIGEON FORGE...
ROCKFORD...EAGLETON VILLAGE...PITTMAN CENTER...TOWNSEND...WILDWOOD...
WALLAND...SEYMOUR...ELKMONT...ROUNDTOP MOUNTAIN S.P....WEARS VALLEY
AND GREAT SMOKY MOUNTAINS N.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3580 8401 3594 8385 3570 8325 3565 8331
      3566 8332 3566 8334 3563 8337 3561 8345
      3556 8350 3556 8358 3558 8361 3556 8373
TIME...MOT...LOC 0041Z 301DEG 24KT 3580 8389 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:42 PM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jul 27, 2:42 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
242 PM EDT SUN JUL 27 2014

.SHORT TERM...(TONIGHT THROUGH TUESDAY)...MAIN FOCUS THIS
AFTERNOON IS ON THE CLUSTER OF SUPERCELL STORMS TRACKING SE OUT OF
ERN KY. SEEING SOME ROTATIONS AT TIMES...AND THESE STORMS MAY MOVE
NEAR AN OUTFLOW BOUNDARY FROM EARLIER STORMS. THE BOUNDARY MAY JUST
BE DUE TO DIFFERENTIAL HEATING...SINCE REMNANTS OF LATE NIGHT
STORMS KEPT CLOUDS OVER SW VA AND EXTREME NE TN TODAY.

RAP MODEL AND HRR DATA GENERALLY AGREE WITH NAM/GFS SOLUTIONS IN
THIS CONVECTION AFFECTING NRN AREAS INTO EARLY EVENING. KEPT AT
LEAST SCATTERED CONVECTION GOING BEYOND MIDNIGHT SINCE THE COLD
FRONT HAS TO DROP THROUGH THE REGION OVERNIGHT.

FRONTAL PASSAGE OCCURS EARLY MONDAY...SO COOLER TEMPS ARE ON THE
WAY. HOWEVER...NW FLOW ALOFT DOES HINT AT SOME PASSING WEAK
CONVECTION AND VERY LIGHT RAINFALL IN A FEW AREAS THROUGH TUESDAY.
THIS WAS PRETTY MUCH ALREADY IN THE GRIDS...SO I KEPT FOR NOW.

FOR TEMPS...GFS MOS LOOKED GOOD FOR MOST PERIODS...OR A BLEND WITH
NAM MOS.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)...THE FORECAST AREA SHOULD
CONTINUE TO ENJOY A BREAK IN THE PRECIPITATION TUESDAY NIGHT THROUGH
MUCH OF THURSDAY AS DRIER NORTHWEST FLOW REMAINS IN PLACE. MOISTURE
WILL VERY SLOWLY RETURN TO THE SOUTHERN APPALACHIAN REGION LATER
THURSDAY INTO FRIDAY AS THE EASTERN U.S. UPPER TROUGH STRENGTHENS.
SHORT WAVE FEATURES WILL BE ROTATING THROUGH THE BASE OF THE EASTERN
TROUGH ENHANCING PROBABILITY OF PRECIPITATION IN THE FORM OF SHOWERS
WITH THUNDER MORE LIKELY DURING THE DAYTIME HOURS WITH SUFFICIENTLY
WARM SURFACE THROUGH LOW LEVEL TEMPERATURES OVERLAIN BY CHILLY UPPER
LEVEL AIR UNDER THE INFLUENCE OF THE UPPER TROUGH. PERHAPS BEST
CHANCE OF RAIN WOULD BE FRIDAY INTO SATURDAY WITH A SLIGHT DECREASE
IN PROBABILITY BY SUNDAY AS THE OFFENDING TROUGH WEAKENS A BIT.
GUIDANCE TEMPERATURES ARE GETTING A LITTLE BETTER BUT STILL HAD TO
UNDERCUT BY SEVERAL DEGREES IN THE COOL PATTERN IN STORE THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  85  64  83 /  40  20  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  82  61  80 /  60  20  10  10
OAK RIDGE, TN                       70  82  60  80 /  60  10  10  10
TRI CITIES AIRPORT, TN              66  79  57  77 /  60  20  20  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TG
Hazardous weather outlook, Jul 27, 5:00 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT SUN JUL 27 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-281000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-
JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE
SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-
UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-SOUTHEAST
MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
500 AM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT...ALONG WITH ITS ASSOCIATED STRONG WIND FIELD...
WILL APPROACH THE SOUTHERN APPALACHIAN REGION TODAY...TRIGGERING
NUMEROUS STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
THESE STORMS WILL HAVE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL UP TO GOLFBALL SIZE...AND LOCALLY HEAVY
RAINFALL. IN ADDITION...AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

DMG

In the hours before

Local storm report, Jul 27, 5:57 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
557 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             DUFFIELD                36.72N 82.80W
07/27/2014  E2.75 INCH       SCOTT              VA   911 CALL CENTER

&&
Local storm report, Jul 27, 5:58 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
558 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
07/27/2014                   SCOTT              VA   911 CALL CENTER

            SEVERAL TREES DOWN

&&
Local storm report, Jul 27, 5:59 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
559 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     CHURCH HILL             36.53N 82.71W
07/27/2014                   HAWKINS            TN   BROADCAST MEDIA

            SEVERAL TRESS AND POWERLINES DOWN

&&
Local storm report, Jul 27, 6:20 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
620 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             WINFIELD                36.56N 84.45W
07/27/2014  E2.75 INCH       SCOTT              TN   PUBLIC

0341 PM     HAIL             WINFIELD                36.56N 84.45W
07/27/2014  E1.75 INCH       SCOTT              TN   PUBLIC

0400 PM     HAIL             4 SW JELLICO            36.54N 84.18W
07/27/2014  E1.75 INCH       CAMPBELL           TN   911 CALL CENTER

0454 PM     HAIL             PENNINGTON GAP          36.76N 83.03W
07/27/2014  E1.75 INCH       LEE                VA   911 CALL CENTER

0500 PM     HAIL             DRYDEN                  36.78N 82.94W
07/27/2014  E1.75 INCH       LEE                VA   PUBLIC

0500 PM     HAIL             PENNINGTON GAP          36.76N 83.03W
07/27/2014  E2.50 INCH       LEE                VA   PUBLIC

0503 PM     HAIL             DRYDEN                  36.78N 82.94W
07/27/2014  E2.00 INCH       LEE                VA   PUBLIC

0512 PM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
07/27/2014                   SCOTT              VA   911 CALL CENTER

            SEVERAL TREES DOWN

0512 PM     HAIL             DUFFIELD                36.72N 82.80W
07/27/2014  E2.75 INCH       SCOTT              VA   911 CALL CENTER

0535 PM     TSTM WND DMG     CHURCH HILL             36.53N 82.71W
07/27/2014                   HAWKINS            TN   BROADCAST MEDIA

            SEVERAL TRESS AND POWERLINES DOWN

0538 PM     HAIL             3 W KINGSPORT           36.53N 82.61W
07/27/2014  E1.75 INCH       SULLIVAN           TN   TRAINED SPOTTER

0540 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
07/27/2014                   SULLIVAN           TN   AMATEUR RADIO

            SEVERAL TREES DOWN

0542 PM     HAIL             KINGSPORT               36.53N 82.56W
07/27/2014  E2.75 INCH       SULLIVAN           TN   AMATEUR RADIO

0553 PM     HAIL             GRAY                    36.41N 82.48W
07/27/2014  E1.75 INCH       WASHINGTON         TN   AMATEUR RADIO

&&
Local storm report, Jul 27, 7:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
724 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             NORRIS                  36.21N 84.06W
07/27/2014  E1.00 INCH       ANDERSON           TN   PUBLIC

&&
Local storm report, Jul 27, 7:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          CHURCH HILL             36.53N 82.71W
07/27/2014                   HAWKINS            TN   EMERGENCY MNGR

            REPORTS OF A POSSIBLE TORNADO TOUCHDOWN IN THE CHURCH
            HILL AND CARTER VALLEY AREA. NUMEROUS TREES AND
            POWERLINES DOWN WITH MODERATE DAMAGE TO SOME HOMES.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:42 PM EDTAreal Flood AdvisoryMRXBlount, Cocke, Jefferson, Knox, Sevier3 hr
Jul 27, 8:53 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier52 min
Jul 27, 9:38 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Sevier38 min
Jul 27, 10:06 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Hancock, Union54 min
Jul 27, 10:32 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott43 min
Jul 27, 10:55 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Hancock, Hawkins, Morgan, Scott and 1 more3 hr
Jul 27, 10:55 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 1 more50 min
Jul 27, 10:59 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Sullivan, Unicoi, Washington46 min
Jul 27, 11:13 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Jefferson, Knox, Loudon, Morgan and 3 more47 min
Jul 27, 11:14 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 2 more61 min
Jul 27, 11:27 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington33 min
Jul 27, 11:39 PM EDTAreal Flood AdvisoryMRXAnderson, Grainger, Hamblen, Jefferson, Knox, Morgan and 2 more3 hr
Jul 27, 11:58 PM EDTSevere Thunderstorm WarningMRXBledsoe, Loudon, McMinn, Meigs, Rhea, Roane47 min
Jul 27, 11:59 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Loudon and 1 more46 min
Jul 28, 12:02 AM EDTAreal Flood AdvisoryMRXBlount, Jefferson, Knox, Sevier3 hr
Jul 28, 12:44 AM EDTSpecial Weather StatementMRXBlount, Sevier61 min
Jul 28, 12:48 AM EDTSpecial Weather StatementMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more57 min
Jul 28, 1:33 AM EDTSpecial Weather StatementMRXBradley, Hamilton, Marion, Polk, Sequatchie87 min
Jul 28, 1:36 AM EDTSevere Thunderstorm WarningMRXPolk39 min

Nearby

Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.